# SDR 9510019951

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 12911021
- Condition: Leaking
- Location: Crossfeed Duct
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 60 KNOTS AND RETURNED TO GATE.  FOUND SMALL AIR LEAK AT THERMOSTAT, TIGHTENED THERMOSTAT.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
